# SDR 03FDEA01198

- Difficulty date: August 1, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 651  RT WING L/E, CRACKED ANGLE AT XORS 317  CLOSING ACTION ON 07/30-03.   REMOVED ANGLE IAW SRM 51-31-01.FAB NEW ANGLE IAW DPS 3.69. TREATED AND PRIMED IAW SRM 51-21-01, WITH 2024-T3 BATCH 545293, SERVICE ORDER 6016327.INSTALLED ANGLE   IAW SRM 51-31-01.
